American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 238 found      Go to page: 1 2 3 4 > >>

[1] Carl C. Cowen and Rebecca G. Wahl. Shift-invariant subspaces invariant for composition operators on the Hardy-Hilbert space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Niushan Gao. On commuting and semi-commuting positive operators. Proc. Amer. Math. Soc. 142 (2014) 2733-2745.
Abstract, references, and article information   
View Article: PDF

[3] Justyna Kosakowska and Markus Schmidmeier. Arc diagram varieties. Contemporary Mathematics 607 (2014) 205-224.
Book volume table of contents   
View Article: PDF

[4] Vladimir G. Troitsky. A remark on invariant subspaces of positive operators. Proc. Amer. Math. Soc. 141 (2013) 4345-4348.
Abstract, references, and article information   
View Article: PDF

[5] Rui Shi. On a generalization of the Jordan canonical form theorem on separable Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 1593-1604. MR 2869143.
Abstract, references, and article information   
View Article: PDF

[6] Jean-Matthieu Augé. Linear operators with wild dynamics. Proc. Amer. Math. Soc. 140 (2012) 2103-2116.
Abstract, references, and article information   
View Article: PDF

[7] Marko Kandić. Ideal-triangularizability of nil-algebras generated by positive operators. Proc. Amer. Math. Soc. 139 (2011) 485-490. MR 2736331.
Abstract, references, and article information   
View Article: PDF

[8] David Redett and James Tung. Invariant subspaces in Bergman space over the bidisc. Proc. Amer. Math. Soc. 138 (2010) 2425-2430. MR 2607872.
Abstract, references, and article information   
View Article: PDF

[9] Shuyun Wei. Beurling's phenomenon on analytic Hilbert spaces over the complex plane. Proc. Amer. Math. Soc. 138 (2010) 1439-1446. MR 2578537.
Abstract, references, and article information   
View Article: PDF

[10] Miguel Lacruz. A note on transitive localizing algebras. Proc. Amer. Math. Soc. 137 (2009) 3421-3423. MR 2515411.
Abstract, references, and article information   
View Article: PDF

[11] Michael Didas. On the slice map problem for $H^\infty (\Omega )$ and the reflexivity of tensor products. Proc. Amer. Math. Soc. 137 (2009) 2969-2978. MR 2506455.
Abstract, references, and article information   
View Article: PDF

[12] Liankuo Zhao. Reducing subspaces for a class of multiplication operators on the Dirichlet space. Proc. Amer. Math. Soc. 137 (2009) 3091-3097. MR 2506467.
Abstract, references, and article information   
View Article: PDF

[13] Alexey I. Popov and Vladimir G. Troitsky. A version of Lomonosov's theorem for collections of positive operators. Proc. Amer. Math. Soc. 137 (2009) 1793-1800. MR 2470839.
Abstract, references, and article information   
View Article: PDF

[14] Hailegebriel E. Gessesse. Invariant subspaces of super left-commutants. Proc. Amer. Math. Soc. 137 (2009) 1357-1361. MR 2465659.
Abstract, references, and article information   
View Article: PDF

[15] Srdjan Petrovic. Spectral radius algebras and $C_0$ contractions. Proc. Amer. Math. Soc. 136 (2008) 4283-4288. MR 2431041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Olofsson. Operator-valued Bergman inner functions as transfer functions. St. Petersburg Math. J. 19 (2008) 603-623. MR 2381937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. Agrafeuil and K. Kellay. Tauberian type theorem for operators with interpolation spectrum for Hölder classes. Proc. Amer. Math. Soc. 136 (2008) 2477-2482. MR 2390516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matthew Kennedy. Triangularization of a Jordan algebra of Schatten operators. Proc. Amer. Math. Soc. 136 (2008) 2521-2527. MR 2390522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Onur Yavuz. Invariant subspaces for Banach space operators with an annular spectral set. Trans. Amer. Math. Soc. 360 (2008) 2661-2680. MR 2373328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephan Ramon Garcia and Mihai Putinar. Complex symmetric operators and applications II. Trans. Amer. Math. Soc. 359 (2007) 3913-3931. MR 2302518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. Foias, I. B. Jung, E. Ko and C. Pearcy. Hyperinvariant subspaces for some subnormal operators. Trans. Amer. Math. Soc. 359 (2007) 2899-2913. MR 2286062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Xiaohong Cao. Weyl type theorems and hypercyclic operators II. Proc. Amer. Math. Soc. 135 (2007) 1701-1708. MR 2286079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. Chevreau, I. B. Jung, E. Ko and C. Pearcy. Operators that admit a moment sequence, II. Proc. Amer. Math. Soc. 135 (2007) 1763-1767. MR 2286086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Evgueni Doubtsov. Complemented invariant subspaces and interpolation sequences. Proc. Amer. Math. Soc. 135 (2007) 393-395. MR 2255285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vadim Kostrykin, K. A. Makarov and A. K. Motovilov. Perturbation of spectra and spectral subspaces. Trans. Amer. Math. Soc. 359 (2007) 77-89. MR 2247883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] M. T. Karaev. On extended eigenvalues and extended eigenvectors of some operator classes. Proc. Amer. Math. Soc. 134 (2006) 2383-2392. MR 2213712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jörg Eschmeier. On the reflexivity of multivariable isometries. Proc. Amer. Math. Soc. 134 (2006) 1783-1789. MR 2207494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Henrik Petersson. Spaces that admit hypercyclic operators with hypercyclic adjoints. Proc. Amer. Math. Soc. 134 (2006) 1671-1676. MR 2204278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Isabelle Chalendar and Jonathan R. Partington. An image problem for compact operators. Proc. Amer. Math. Soc. 134 (2006) 1391-1396. MR 2199185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael T. Jury. Invariant subspaces for a class of complete Pick kernels. Proc. Amer. Math. Soc. 133 (2005) 3589-3596. MR 2163594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 238 found      Go to page: 1 2 3 4 > >>